Dose

Active Ingredients

Paracetamol                                 500mg

Pseudoephedrine HCl                   30mg

Diphenhydramine HCl                   25mg

Night dose; white oblong tablet

contains:

Paracetamol                       325mg

Pseudoephedrine HCl         30mg

Dextromethorphan HBr     4.5mg

Morning dose; orange rounded tablet contains:

Mode of Action

Wellness unique formulation relieves all symptoms of cold and flu all over the day  as follows:

-Paracetamol: analgesic and antipyretic

-Pseudoephedrine HCl: decongestant

-Dextromethorphan HBr: antitussive

-Diphenhydramine HCl: antihistaminic

-Headache & muscle pain

-Nasal congestion

-Dry cough

-Sneezing & runny nose

Relieves

Indications

Wellness® is designed to treat all symptoms of common cold and flu infection such as:

Headache

Muscle pain & fatigue

Cough & sneezing

Runny nose

Sore throat

Wellness® special daily dose provides complete relief of cold and flu symptoms without morning sedation

Side effects

You might experience one or some of the following side effects:

Urinary retention, sleep disturbance, dizziness, drowsiness, blurred vision and gastrointestinal disturbance.

Contraindications:

-Hypersensitivity to the product or any of its constituents

-Severe hypertension or coronary artery disease

-Individuals taking or have taken MAO inhibitors within two weeks

-Concomitant use of Pseudoephedrine

Precautions:

-Pseudoephedrine should be used with caution in patients suffering

   of mild to moderate hypertension

 

- Dextromethorphan should not be given to patients at risk of

   developing respiratory failure

 

- Night tablet may cause drowsiness, do not drive or operate

   machinery while using night tablet

 

- Not to be taken during pregnancy or breast-feeding

Package:

A Carton box of 2 strips, each strip contains 10 film coated tablets (5 rounded tablets & 5 oblong tablets) + insert leaflet.

Wellness Box 20 tablets.

Storage:

-Store below  30°C, in a dry place

-Keep out of reach of children

All Rights Reserved Liptis Pharmaceuticals 2021